MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE; PISTON SYRINGE
Model Number 309644
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd luer-lok¿ syringe with bd precisionglide¿ needle leaked around the hub during use while drawing up medication.This occurred on 2 separate occasions, but the dates are unknown.The following information was provided by the initial reporter: "pharmacist called on behalf on consumer, stated when the consumer was drawing his medication, he noticed leakage around the hub.Stated, the patient was not able to use the syringes 2 syringes affected.".
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received for evaluation.Unfortunately, physical unused samples are necessary for leakage testing.Since no samples displaying the reported condition were received a potential root cause could not be defined and no corrective actions are necessary at this time.Dhr was performed.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the bd luer-lok¿ syringe with bd precisionglide¿ needle leaked around the hub during use while drawing up medication.This occurred on 2 separate occasions, but the dates are unknown.The following information was provided by the initial reporter: "pharmacist called on behalf on consumer, stated when the consumer was drawing his medication, he noticed leakage around the hub.Stated, the patient was not able to use the syringes 2 syringes affected".

Brand Name
BD LUER-LOK SYRINGE WITH BD PRECISIONGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10070247
Report Number1213809-2020-00316
Device Sequence Number11490825
Product Code FMF
UDI-Device Identifier30382903096443
UDI-Public30382903096443
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2024
Device Model Number309644
Device Catalogue Number309644
Device Lot Number9288568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/29/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;